# SDR HNAA0600127

- Difficulty date: October 27, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 37,380 hours, 41,142 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Unknown
- Location: Nr 2
- Stage of operation: CR
- How discovered: V
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

NR 2 DC GENERATOR STARTED CYCLING ON AND OFF, WHEN SHUT DOWN THE NR 1 DC GENERATOR STARTED CYCLING ON AND OFF.  PERFORMED MAINTENANCE GROUND RUNS, COULD NOT DUPLICATE.
